# SDR SWAA2016072254105

- Difficulty date: July 8, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 CREASE BEAM CORRODED BETWEEN BS 947+9 TO BS 986 UPPER SURFACE.  R & R ANGLE IAW DWG AND SRM.
